MAUDE Adverse Event Report: OSCOR INC. SAFESHEATH® II; INTRODUCER, CATHETER

OSCOR INC. SAFESHEATH® II; INTRODUCER, CATHETER
Model Number SS9
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 12/12/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Conclusion not yet available, evaluation in process.A follow-up report will be submitted as soon as the investigation is complete.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Event or Problem Description
Patient had dissection of vein after inserting sheath with dilator.Blood pressure stable post case.Case abandoned.Fraying of tip of dilator observed which dr stated may have contributed to issue.(b)(6).
 
Event or Problem Description
On (b)(6) 2024 it was reported that intra operatively during the implant of implantable pulse generator system procedure, the fraying tip of the safe sheath dilator resulted in male patient experiencing venous dissection.The implant procedure attempted was abandoned.No further patient complications have been reported as a result of this event.Requesting additional answers from sales representative; including if device be returned for evaluation.On (b)(6) 2025 patient recovered from the dissection.At time of reported event, implanter had tried but not succeeded, in implanting a left ventricular lead via the coronary sinus.They then tried to put the new sheath in to gain access for an additional lead in the right ventricle.No procedure delay prior to observing dissection.No medical or surgical intervention required; patient was monitored post procedure with plans to reimplant at a later date, when issue had resolved.Patient's coronary sinus was tortuous, but the brachiocephalic vein was not and had several ss7/ss9 sheaths placed down with no obstruction earlier in the case.It is unknown if patient have any pre-existing conditions, no further information provided.Was asked if patient had blood loss or required a blood transfusion, but unknown.No pictures, images, or videos are available; however, device is available for analysis.On 21/feb/ 2025, please note that an update to the below return of product is now deemed lost in transit; sales rep does not have tracking information or know the whereabouts of the device.
 
Additional Manufacturer Narrative
The following sections were updated in follow-up 1.B4, b5, g3, g6, h2, h6 & h11.No product was provided for analysis.Rma was issued for device return.Multiple attempts were made to obtain the device, but the device has not returned for evaluation.Procedure completed successfully with different device.As per the event description, the patient had dissection of vein after inserting sheath with dilator.The device history records were reviewed to confirm that the device passed all applicable in-process and final inspections.The complaint is non-verifiable as the product was not returned for evaluation.Based on the investigation, a capa is not required.In addition, there was no new failure mode identified, and the risk remains acceptable.The event will be re-evaluated if additional information becomes available.Oscor will continue to monitor this event type and risk.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may have not been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
SAFESHEATH® II
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
4875 palm harbor blvd.
palm harbor FL 34683
Manufacturer (Section G)
OSCOR INC.
4875 palm harbor blvd.
palm harbor FL 34683
Manufacturer Contact
ronnie greco
4875 palm harbor blvd.
palm harbor, FL 34683
7279372511
MDR Report Key21047004
Report Number1035166-2024-00149
Device Sequence Number19687408
Product Code DYB
UDI-Device Identifier30891492002259
UDI-Public30891492002259
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K122084
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSS9
Device Catalogue NumberSS9
Device Lot NumberS9188193
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/16/2024
Supplement Date Received by Manufacturer04/08/2025
Initial Report FDA Received Date12/31/2024
Supplement Report FDA Received Date04/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale